MathSciNet Relay Station
MathSciNet bibliographic data
MR470779 (57 #10524) 47H15 (65J05)
Dotson, W. G., Jr. An iterative process for nonlinear monotonic nonexpansive operators in Hilbert space. Math. Comp. 32 (1978), no. 141, 223–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement